# SDR SIMA20190808001

- Difficulty date: August 8, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 36,554 hours, 31,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXIT ROW AFT EMERGENCY MARKER DID NOT ILLUMINATE.-C/A-REMOVED AND REPLACED #5 EMERGENCY LIGHT AC/DC INVERTER IAW EMB AMM 33-50-11 WITH WM 33-50-50.  OPC OF EMERGENCY LIGHTING SYSTEM GOOD IAW EMB AMM 33-50-00-700-801-A.  NO OTHER DEFECTS NOTED.
